# SDR WX0A2025060632448

- Difficulty date: June 5, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N338NV
- Make and model: Airbus A319-111
- Aircraft serial: 2378
- Aircraft time: 52,817 hours, 34,417 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) FA ADVISES L1 DOOR SLIDE WILL NOT ARM / PERFOMED OPS CHECK SEVERAL TIMES IAW AMM 25-42-44-400-006-A NO FAULTS FOUND. NORMAL OPERATION VERIFIED."
